# SDR 08FDEA03101

- Difficulty date: July 28, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC72051
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF HORIZ STAB UPPER AND LOWER CONSTANT SECTION SKIN PLANK FLANGE, FOUND 4  PANEL WITH CRACK IN FLYABLE LIMIT, P/N 7208-1, P/N 7207-1, P/N 7205-1, P/N 7204-1, SEE ATTACHED INSPECTION FINDING FORM.  REPAIRED AREA IAW EA NR 8-5510-120477.
